MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. MESHGRAFT II INSTRUMENT ONLY; Expander, Surgical, Skin Graft

ZIMMER SURGICAL, INC. MESHGRAFT II INSTRUMENT ONLY; Expander, Surgical, Skin Graft
Catalog Number 00219500100
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code Graft failure (4905)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unknown time the back-and-forth mechanism was defective.It damages the graft and does not allow it to be moved backward (the handle).Patient impact is unknown.Due diligence is complete as multiple attempts were made; however, no further information is available.As no additional information is available, we are unable to provide further information.
 
Additional Manufacturer Narrative
(b)(4) g2: foreign - event occurred in belgium.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.

Brand Name
MESHGRAFT II INSTRUMENT ONLY
Common Device Name
Expander, Surgical, Skin Graft
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key23632430
Report Number0001526350-2025-01498
Device Sequence Number15787073
Product Code FZW
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number00219500100
Device Lot Number64370998
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer06/10/2026
09/29/2026
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date06/10/2026
09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/03/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown